# SDR SWAA2022032273539

- Difficulty date: February 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5711 · Wing Spar
- Part: Antenna Lead
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOC ORSS 261 AT RT WING 2022-80294 / [01] REPLACED CORRUGATED PLATE AND FASTENER LOCATED AT TRAILING EDGE ORSS 261 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING 115A2001 SHEET 29 REV.-.;[02] REPLACED CORRUGATED PLATE AND FASTENER LOCATED AT TRAILING EDGE ORSS 261 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING 115A2001 SHEET 29 REV.-.
